MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; MUSCULOSKELETAL - ABC

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; MUSCULOSKELETAL - ABC
Model Number PHS209791AC
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact a "hole" was found in the pack being used.This occurred after the procedure had already started and "tissue had been recovered".It was reported that due to the size of the hole in the back table cover, the tissue was considered contaminated.No additional information was provided related to the reported incident.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Hole found in back table cover.

Brand Name
Medline Industries, Inc.
Common Device Name
MUSCULOSKELETAL - ABC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer (Section G)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16885882
Report Number1423395-2023-00020
Device Sequence Number12272789
Product Code LRO
UDI-Device Identifier10195327134372
UDI-Public10195327134372
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPHS209791AC
Device Catalogue NumberPHS209791AC
Device Lot Number22KDB527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown